# SDR 03FDEA00377

- Difficulty date: April 2, 2003
- Submitted: April 4, 2003
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11
- Aircraft serial: 48481
- Aircraft time: 38,793 hours, 7,292 cycles
- System (JASC): 5597 · Stabilizer System Wiring
- Part: Wire Harness
- Condition: Burned
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER CENTER SECTION TOP- WIRE BUNDLE AT THE RT INBOARD SIDE, INSIDE THE AFT FUSELAGE COMPT,  FOUND BURNED AND DAMAGED DURING   FSC RETURN-TO-SERVICE TEST.
